# SDR ABXA9900637

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45987
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5611350525
- Condition: Cracked
- Location: Left Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER INBOARD AFT SKIN PANEL HAD CRACK ABOVE REAR SPAR AT STATION XCW 69.5.  REPAIRED IAW DC8 SRM 57-2-1 AND ABX REA D857-31961MR.
